# SDR ASAA0772048

- Difficulty date: September 16, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 24,589 hours, 10,322 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3215
- Condition: Damaged
- Location: Bs 798-810
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AND CREASED AT STA 807.  REPAIRED IAW SRM 53-00-01.
